It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 44Showing 1 - 20 of 887 for vytorin. (0.003 seconds)


... hat I would have a heart attack or a stroke. He also insisted that what I was experiencing was not pain caused by a statin. Long story, short, I agreed to try Vytorin one more time. Within a week the leg pain was back. It started in the calve muscles and spread to my feet. ... (7 replies)
... I switched from Zocor to Vytorin around Oct 2004. Zocor no longer worked for me. ... (4 replies)
... I have been on Vytorin for a little over a year. ... (11 replies)

... Hi Sunshine, Vytorin - side effects: http://www.drugs.com/vytorin.html Yes, Vytorin (and all statins) can cause headaches and migraines. Dr Beatrice Golomb's UCSD Statin Effects Study http://medicine.ucsd.edu/ses/adverse_effects.htm Vytorin is a combination of Zocor (simvastatin) and Zetia (ezetimibe). (5 replies)
... face gets very red and sunburns easily. This has never happened before I started taking Vytorin. I do not take any other medications. I have now ceased taking Vytorin in hopes my sun sensitivity will go away. ... (1 replies)
... I have been experiencing similar problems after being on vytorin for 3 years. I certainly cannot be sure but this was the only new thing introduced to my system so I have been thinking this for sometime. ... (1 replies)
... The systolic is sky high with the vytorin probably because the zetia portion is excreted by the kidneys. At last I found someone who agrees with me. ... (11 replies)
... I do not take Vytorin personally, but some on this forum have had very good results with. I believe the main side effects are constipation and muscle pain. ... (4 replies)
Vytorin
Feb 26, 2006
... Dave, I am very interested in your results on Vytorin. Please keep us posted, hopefully in this thread. :) One thought on Vytorin....The reason you probably did better is the Zetia portion of Vytorin. It blocks cholesterol in the intestinal tract before your body can even take it up. A novel concept in my mind ! :D Keep us informed. (19 replies)
... of people who take statins never have problems. I take Vytorin and feel absolutely GRREEEAAT ! ... (46 replies)
... I took Vytorin for about 8 months. I had muscle weaking and pain and stiffness almost immediately and had no idea what was happening. ... (3 replies)
... 44 years old, On vytorin 10/40.. I may talk to my Dr about cutting my dose in half but I'm sure he'll recommend against it. I was also surpirsed about the trigs being lower. I almost envisioned that I'd have to add something else to target those.. I looked a little bit at the possibility of low cholesterol causing the symptoms that I have and there's a lot of... (3 replies)
... Thank you for the reply. I also do not understand why Vytorin at first either. Actually, I didn't even get to see the dr. They called and read me my cholesterol score, called in the Vytorin, and told me to get fish oil. ... (10 replies)
... This is a VERY, VERY, VERY serious reaction to the vytorin. From the makers of vytorin..."If you expierence any of the following serious side effects, stop taking Vytorin and seek emergency medical attion or contact your doctor immediately: anallergic reaction (difficulty breathing, closing of the throat, swelling of the lips, tongue, or face; or hives) decreased urine or... (7 replies)
... (4 replies)
... I have a Cardiocheck as some of you may know and I have compared some results with reduction of Vytorin and diet and maybe hopefully some of this info might help some of you in your battles against cholesterol. ... (8 replies)
... Donsabi, I think you and I and many others are victims of a big problem - the chronic under-reporting of drug-related adverse effects. Listen to some of the audio feeds I posted earlier. One of them points out the problems in the voluntary Adverse Event reporting mechanism the FDA established. Even some members of the FDA agree that it seriously underestimates the... (46 replies)
... I was started on Vytorin. I put up with the pain from this statin as long as I could and I ended up with peripheral neuropathy in both feet. After stopping the Vytorin the PN persisted for six weeks. My feet were ice cold with a pins and needles feeling for about four weeks. Then they became hot with the pins and needles. ... (46 replies)
... all of the above and my LDL must be quit low as well. Once I figure out how to calculate it I will post it . Anyway, I might be getting just a wee bit to much of Vytorin and might cut my pill in half. ... (11 replies)
... t these medications I have been getting headaches and severe nausea. My question is, do you thing the side effect can be coming from the Vytorin. Before taking Vytorin I was on Lovastatin 40 mg for years with no problems, but doctor claims it is not helping with Bad Cholestrol. ... (3 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 44

All times are GMT -7. The time now is 06:35 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!